CaltechAUTHORS
  A Caltech Library Service

An abstract disintegration theorem

Fuchssteiner, Benno (1981) An abstract disintegration theorem. Pacific Journal of Mathematics, 94 (2). pp. 303-309. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:FUCpjm81

[img]
Preview
PDF
See Usage Policy.

571Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:FUCpjm81

Abstract

A Strassen-type disintegration theorem for convex cones with localized order structure is proved. As an example a flow theorem for infinite networks is given.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://projecteuclid.org/Dienst/UI/1.0/Summarize/euclid.pjm/1102735685OtherUNSPECIFIED
Additional Information:© 1981 Pacific Journal of Mathematics. Received October 12, 1979 and in revised form June 4, 1980.
Issue or Number:2
Record Number:CaltechAUTHORS:FUCpjm81
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:FUCpjm81
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:838
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 Oct 2005
Last Modified:02 Oct 2019 22:37

Repository Staff Only: item control page